# SDR AALA20011529

- Difficulty date: July 18, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 2 SEAT TRACK HAS CORROSION IN CHANNEL, BS 219.  CUT OUT DAMAGED SEAT TRACK FROM BS 200-246 PER SRM 53-05 FIG 4F.  (M)
